No Cover Image

Journal article 329 views 40 downloads

Relative computability and uniform continuity of relations / Pauly; Ziegler; Arno Pauly

Journal of Logic and Analysis, Pages: 1 - 39

Swansea University Author: Arno, Pauly

Check full text

DOI (Published version): 10.4115/jla.2013.5.7

Published in: Journal of Logic and Analysis
ISSN: 17599008
Published: 2013
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
Item Description: Licensed under a CC By 3.0 license
College: College of Science
Start Page: 1
End Page: 39